# SDR ASAA2013011693692

- Difficulty date: January 16, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 24,064 hours, 7,478 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481028
- Part serial: 06170H2935
- Condition: Cracked
- Location: Cockpit
- Part time: 24,064 hours, 7,478 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

F/O R2 WINDOW HAS .5" CRACK IN UPPER FORWARD CORNER OF OUTER PANE.   REMOVED NR 2 RT SLIDING WINDOW.  INSTALLED NEW R2 F/O SLIDING WINDOW REF MM TASK 56-12-11-400-801.  OPS CHECKED GOOD AND LEAK CHECKED IAW 78256003, ACCOMPLISHED.
